# SDR QXEA2013031300565

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING PANEL 611AR INBD AND OTBD RIB ANGLE REPAIR CRACKED.  REMOVED UPPER INBD AND OTBD RIB ANGLE REPAIR FROM L/E PANEL 611AR IAW SRM 51-42-05-02-01, REV 12 AND SRM 51-40-15-02-01, REV 12 AND SRM 51-41-05-00-01, REV 12. FABRICATED INBD AND OTBD REPAIR ANGLES USING 2024 T3 .050 P/O P110112T OID 209391 IAW SRM 57-40-00-02-01 AND MATCH DRILLED IAW SRM 57-40-00-02-01. ALODINED AND PRIMED INBD AND OTBD REPAIR ANGLES IAW SRM 51-21-10-02-01 AND SRM 51-25-10-02-01.  OK TO INSTALL REPAIR ANGLES. INSTALLED INBD AND OTBD ANGLES ON L/E PANEL 611AR IAW SRM 57-40-00-02-01, REV 12.  APPLIED PRIMER AND TOP COAT ON L/E IAW SRM 51-25-10-02-01, REV 12 AND SRM 51-25-15-02-01, REV 12.  PRIMED AND PAINTED CLECTROSTATIC COATING IAW SRM 51-25-10-02-01, REV 12 & AMM 57-13-01-400-801, REV 40.
